# SDR GTIA020755

- Difficulty date: May 31, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 7120 · Engine Mount Section
- Part: Isolation Mount
- Condition: Wrong Part
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE NR 2 LOWER VIBRATION ISOLATOR, INDEX YACK MISMATCH.  REMOVED ENGINE NR 2 LOWER VIBRATOR ISOLATOR.  INSTALLED NR 2 ENGINE LOWER VIBRATION ISOLATOR.  (M)
